MathSciNet Relay Station
MathSciNet bibliographic data
MR579929 (83f:58065) 58Gxx (58-02 58Axx)
Vinogradov, A. M. The geometry of nonlinear differential equations. (Russian) Problems in geometry, Vol. 11 (Russian), pp. 89–134, 243, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1980.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement